Differential and Integral Equations

On the existence of a maximal weak solution for a semilinear elliptic equation

E. N. Dancer and G. Sweers

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Article information

Source
Differential Integral Equations, Volume 2, Number 4 (1989), 533-540.

Dates
First available in Project Euclid: 19 June 2013

Permanent link to this document
https://projecteuclid.org/euclid.die/1371648443

Mathematical Reviews number (MathSciNet)
MR996759

Zentralblatt MATH identifier
0732.35027

Subjects
Primary: 35D10
Secondary: 35J60: Nonlinear elliptic equations

Citation

Dancer, E. N.; Sweers, G. On the existence of a maximal weak solution for a semilinear elliptic equation. Differential Integral Equations 2 (1989), no. 4, 533--540. https://projecteuclid.org/euclid.die/1371648443


Export citation